# SDR 9605736718

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Engine: Pwa JT9D7F
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 8DJ200LWN1
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 17,352 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, E, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE EGT EXCEEDED 1,000 DEGREES WITH NO INDICATOR LIGHT.  CREW ABORTED TAKEOFF; SUBSEQUENT ENGINE SHUT-DOWN AND RETURNED TO GATE.  REPLACED THE NR 1 EGT INDICATOR AND PERFORMED INSTALLATION RESISTANCE CHECK INCLUDING EGT INDICATING ACCURACY TEST.  AIRCRAFT IS SCHEDULED FOR NR 1 ENGINE CHANGE IN MSP.
